# SDR DALA2021090705264

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 64,891 hours, 21,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERG EXIT AFT LENS COVER MISSING BETWEEN ROWS 37ABC & 37DEF OVHD. CORRECTIVE ACTION: REPLACED LENS COVER AT 37CD. OK FOR SVC PER B757 MM 33-51. (8010675)
